# SDR ASAA2023013041717

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 980 hours, 276 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF LEFT WING ANTI ICE VALVE LIGHT ILLUMINATION. ACCOMPLISH ENG ASA TC MAX-30EA-25064. GROUNDED - YES. ACCOMPLISHED ASA TC MAX-30EA-25064 LH WING THERMAL ANTI-ICE VALVE INLET TUBE INSPECTION. FOUND MOISTURE INSIDE INLET TUBE. BLEW OUT MOISTURE FROM TUBE WITH COMPRESSED AIR. PERFORMED WING THERMAL ANTI-ICE VALVE OPS TEST WITH APU BLEED AIR REF B737-9 AMM 30-11-11-710-801. TEST OK. NO EXISTING FAULTS RELATED TO WING ANTI-ICE. APPROXIMATELY 15 DROPS OF WATER CAME OUT FROM INLET TUBE WHILE SHAKING IT.
